MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number PC1Q
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, a hemosphere stream module with a pc1q had a performance discrepancy compared to a vita monitor.At the start of the case, the stream module with pc1q had a reading of 67/43 (51), the vita monitor with pc2k had a reading of 60/46 (52) and the non-invasive blood pressure cuff (nibp) had a reading of 89/66 (74).After 10 minutes, the table was raised and the procedure started.At this time, the stream module with pc1q had a reading of 94/53 (70), the vita monitor with pc2k had a reading of 105/64 (83) and the non-invasive blood pressure cuff (nibp) had a reading of 127/90 (99).The hs stream continued to show a map difference of 18 to 20 mmhg compared to the vita throughout the case while the vita monitor trended closer to the nibp.Nibp was consistent throughout the entire case.Stream sqi was between 3 to 4 and the vita was 4.The vita monitor was set up on the right index finger with the hrs clip at about 4 inches.The stream monitor was placed on the right ringer finger.Physician treated to the vita monitor and nibp.Due to the value difference, the clinician did not trust the stream module with pc1q.It was noted that the patient's hand appeared curled after the draping was removed, but there were no patient injuries.
 
Additional Manufacturer Narrative
Additional product code: dqe, qaq, mud, dxn, dsb, fll, qms, olw.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.An mdr was submitted against the hemosphere stream module.A supplemental report will be submitted once the report id is available.Complaint histories for all reported events are reviewed against trending control limits, on a monthly basis and any excursions above the control limits are assessed and, documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Report with fda report id number 2015691-2025-10598 was submitted for the hemosphere stream module that was used during the case.
 
Additional Manufacturer Narrative
Multiple attempts were made to secure the return of the device.However the device was not sent back for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The device history record review was completed and the product passed without nonconformances.

Brand Name
SMART PRESSURE CONTROLLER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23891208
Report Number2015691-2025-10596
Device Sequence Number7732194
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public(01)00690103219395(11)250911
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC1Q
Device Lot Number2020000497
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer12/24/2025
02/11/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date12/26/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown